Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On a decompostion theorem of Federer


Author: Earl J. Mickle
Journal: Trans. Amer. Math. Soc. 92 (1959), 322-335
MSC: Primary 28.00
DOI: https://doi.org/10.1090/S0002-9947-1959-0112947-5
MathSciNet review: 0112947
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Federer, Surface area II, Trans. Amer. Math. Soc. vol. 55 (1944) pp. 438-456. MR 0010611 (6:45a)
  • [2] -, The $ (\phi ,k)$ rectifiable subsets of $ n$ space, Trans. Amer. Math. Soc. vol. 62 (1947) pp. 114-192. MR 0022594 (9:231c)
  • [3] E. J. Mickle, On the extension of a transformation, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 160-164. MR 0029974 (10:691b)
  • [4] E. J. Mickle and T. Radó, Density theorems for outer measures in $ n$-space, vol. 9 (1958) pp. 433-439. MR 0095912 (20:2410)
  • [5] A. P. Morse, A theory of covering and differentiation, Trans. Amer. Math. Soc. vol. 55 (1944) pp. 205-235. MR 0009974 (5:231g)
  • [6] S. Saks, Theory of the integral, Warsaw, 1937.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.00

Retrieve articles in all journals with MSC: 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0112947-5
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society